# SDR DXTA200500741

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 2,530 hours, 1,497 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 465
- Condition: Out Of Balance
- Location: Mlg
- Part time: 135 hours, 80 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON TAKEOFF ROLL CAUSED YD OFF MESSAGE ABORTED TAKE OFF.   REMOVED LT AND RT NOSE WHEELS, INSTALLED OVERHAULED NOSE WHEEL ASSEMBLIES IAW M/M CHAPTER 32-41-01.
